# SDR USAA2011032991273

- Difficulty date: March 21, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 54,958 hours, 38,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - CRACK ON FUSELAGE SKIN AT BS 727F, S23L.  REPAIRED FUSELAGE SKIN AT BS 727F, S23L IAW B737 SRM 53-00-01 REPAIR 31.
